# SDR FDEA201406081356

- Difficulty date: June 8, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 67,077 hours, 30,423 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1231504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING CRACKED JUST ABOVE ANTI-ICE TELESCOPING DUCT CUT OUT.  ACCOMPLISH HFEC IAW NTM PT6 20-30-00.   REPAIRED IAW EA 8-5710-T0308735 P1 AND SRM 57-40-01 REPAIR 10.
